# SDR BQVA200655061

- Difficulty date: May 4, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N205EL
- Make and model: Cndair CL6002B16
- Aircraft serial: 5347
- Aircraft time: 2,757 hours, 1,667 cycles
- Engine: Ge CF343B1
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Condition: Corroded
- Location: Cabin
- Part time: 2,757 hours, 1,667 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWENTY FIVE SPOTS OF CORROSION FOUND ON THE CABIN SUB FLOOR AND DOUBLERS FROM 1 X 2 INCHES IN SIZE TO 1.5 X 9 INCHES IN SIZE AND FROM .002 TO .022 INCHES IN DEPTH EXTENDING DOWN THE RIGHT SIDE OF THE CABIN EXTENDING FROM FS 379 TO FS 559.
